Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The free modular lattice, $ {\rm FM}(2+2+2)$, is infinite


Author: Howard L. Rolf
Journal: Proc. Amer. Math. Soc. 17 (1966), 960-961
MSC: Primary 06.40
MathSciNet review: 0195769
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.40

Retrieve articles in all journals with MSC: 06.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0195769-8
Article copyright: © Copyright 1966 American Mathematical Society